Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with polysystic ovarian syndrome. What are the side effects of HCG diets?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Querying the side effects of HCG diets. I was diagnosed with Polysystic Ovarian syndrome, is this diet ok/harmful for me??? Does is cause acne?
Posted Thu, 2 Aug 2012 in Women's Health
Answered by Dr. Kiran Kumar 59 minutes later

Thanks for writing in.

Well, there have been lots of contoversies regarding HCG diet/drops. As a doctor i would advice you to stay away from such forms of weight loss. There is no documented association between HCG diets and acne.

However, there is no valid proof and safety about the HCG products.
Infact, FDA of US has officially banned the drug due to sideeffects.

Do check the following link before proceeding further.


Dr Kiran
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor